# SDR DALA2025030401650

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP STA 1022 BTW LONG 28RH TO 28LH, AFT CARGO COMPARTMENT, WAS FOUND CORRODED OUT OF LIMITS WITH MINIMUM REMAINING THICKNESS 0.048 IN PER B717-200 SRM 53-00-01-1A ALLOWABLE DAMAGE PAR 4.C.(2) FIG 103. SUMMARY OF NRC 00633: CORROSION LEVEL 2. FRAME CLIP STA 1022 BTW LONG 28RH TO 28LH WAS REPAIRED PER B717-200 SRM 53-00-06-2R PROCEDURE 2 REPAIR 2 AND 53-20-06-2R PROCEDURE 2 REPAIR 2. (LP #0839252)
